# SDR UALA2011103105886

- Difficulty date: October 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 63,716 hours, 23,516 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: 17
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO MOVE.  TRAILING EDGE LIGHT ILLUMINATE. EICAS MESSAGE 'T/E FLAP DISAGREE' & 'FLAP ISLN VAL' DISPLAYED.  REPLACED FSEU 3 PER MM. 201 DUE TO BITE ON FSEU 1 (-40 TYPE BOX) FAULTED FSEU 3 ON LEG 0.  PERFORMED TESTS.  NORMAL OPERATION NOTED.
